# SDR AALA201901039023

- Difficulty date: December 18, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 50,000 hours, 20,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE L4 DOOR CUTOUT LOWER SILL AT FRAME 68, +Y1447.8. REPLACED THE DOOR SILL IAW SRM 51-42-11.
